# SDR CALA2015051800405

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 146N610059
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L4 DOOR OUTER CHORD, 146N6100-59, IN RADIUS AT APPROX STATION 1669 AT DOOR HANDLE PAN CUT-OUT.  R & R CHORD IAW SRM 51-40-02 & DWG 146N6100.
